# SDR AALA200801837

- Difficulty date: May 30, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,547 hours, 15,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK HAS CORROSION REMOVAL.  REPAIRED PER MRB 767 3216.  (S)
